Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some theorems on double limits


Author: J. D. Hill
Journal: Bull. Amer. Math. Soc. 41 (1935), 521-527
DOI: https://doi.org/10.1090/S0002-9904-1935-06133-6
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 391--392
MathSciNet review: 1563135
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06133-6